# SDR SWAA2017100316848

- Difficulty date: September 13, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A2156
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE SUPPORT BRACKET CRACKED.  R&R BRACKET IAW SRM AND DWG.
